Authors: Ravi P. Agarwal, Said R. Grace, Donal O'Regan
Addresses: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901, USA. ' Faculty of Engineering, Department of Engineering Mathematics, Cairo University, Orman, Giza 12221, Egypt. ' Department of Mathematics, National University of Ireland, Galway, Ireland
Abstract: Some oscillation theorems for the second order differential inclusion of the form (a(t)y′(t))′ ∈ e(t) + F(t,y(t)) for a.e. t ≥ t0 ≥ 0 are presented.
Keywords: oscillation theorems; non-oscillations; superlinear; sublinear; differential inclusions.
International Journal of Dynamical Systems and Differential Equations, 2007 Vol.1 No.2, pp.85 - 88
Published online: 06 Jan 2008 *Full-text access for editors Access for subscribers Purchase this article Comment on this article